CSN Login
Members Online: 10

Wondering about donald

hilde451's picture
hilde451
Posts: 223
Joined: Oct 2009

I am wondering about Donald51, I hope he is doing well. I dont see him on this site any longer. Hope you are still doing well. I go for all my tests December 1st. The 23 of December will be a year since the Zevalin. So will see.
I seem to have my problems.
I hope you are doing well. Would be nice to hear from you.
Hilde

donald51's picture
donald51
Posts: 59
Joined: Feb 2008

Hi Hilde,
Hello and I thank you for your concern as I also have been wondering how you were. I am glad to hear you are still doing well. We all have our problems but not all associated with our main handicap. I only check in here every now and then to see if there is anyone with questions about zevalin. Particularly those looking to use it as a first line defense treatment such as mine. Seems to be a rare happening! However, I am very glad to know that those using it as a refractory tx or in conjunction with chemo tx's are also benefiting from its use.
I am still doing great! I am going for my next maintenance tx of rituxan at the end of this month and may have my last one in March 2011. I began the rituxan maintenance in September 2008, three months after getting zevalin so it will be 2-1/2 years on rituxan if I come off in March. Then I will see my onc doc every six months for follow ups. It will be nice not feeling like I am dependent on an infusion every two months but may result in a bit of anxiety. I have always felt the zevalin provided what it was supposed to so we will see.
My prayers to you and everyone here! Stay Strong and Positive†

hilde451's picture
hilde451
Posts: 223
Joined: Oct 2009

Hi Donald:

As usual I was really pleased to see a post of yours. I always wonder how you are doing because of the Zevalin.
I go and do my Cat scan December 1st. I was wondering why my Oncologist did not recommend the Maintenance treatment for me.
I had stage 4 and it was in the bone marrow. So December 23 will be one year since the Zevalin. Just thinking about all of it. I seem to still have muscle problems in my upper thighs and have arms and have hip problems.
I wonder if it is related. I have many sleepless nights to boot. I never ever had a sleeping problem.
But I lost my Mother in March and was very close to her all my life. I am having a hard time dealing with it. But trying hard.
She died of Colon cancer and the beginning of alzheimers.
But she was 88 years old and her Birthday is coming around December 6th.
Sorry for having vented so long. But I am so glad you are doing well. Of course it is nerve racking when you get off of Rituxin in March.
Hope you have a good and Blessed Thanksgiving with your family.
I will pray for you.
Hilde

britta
Posts: 107
Joined: Apr 2010

Hilde,

Was wondering what kind of problems you have been having since the Zevalin. I had it July 28 and my arms and legs ache all the time, also so very fatigued. I wonder how much age has to do with side effects (I'm 69). I just keep waiting to get better, but don't see any improvement at all. I know you are going on a year now, are you still aching and tired??

Darlene

hilde451's picture
hilde451
Posts: 223
Joined: Oct 2009

December 23 will be a year from when I got the Zevalin.
I also still have problems with my arms and legs. But then I even have hip problems.
I sometimes dont know if it is age. I am 65 years old and not far from you.
I am having a lot of sleepless nights which I never ever had a problems with that before.
Have always went right to sleep when my head hit the pillow.
I hope you will do well and feel better soon. You know sometimes I just wonder what the long term effects can be with all this. But what other choice do we have.
I would like to wish you and your family a very Happy and Blessed Thanksgiving.
Hilde

britta
Posts: 107
Joined: Apr 2010

Hilde,

Thanks for responding. Actually I have a hip problem too, never bothered me before, but hurts like crazy when I walk. The onc. said the aching was long term side effects from the chemo, but I think not. I didn't have it til after the Zevalin.

Pray for good results from your scan and that your side effects will get better. I'm so sorry about your Mom, that just makes all this extra hard.

A blessed Thanksgiving to you also.

Darlene

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network